U.S. doctors online nowAsk doctors free
Beulah, ND
A 44-year-old female asked:

bug bite to face last night. today, top lip swollen, aching teeth and headache. took otc benadryl (diphenhydramine) with some help, but symptoms return.

2 doctor answers2 doctors weighed in
Dr. Aimee Barton
A Verified Doctor answered
A US doctor answered Learn more
Sounds like allergy: especially if Benadryl (diphenhydramine) helped, however, if the symptoms are returning, you should most likely be seen in your nearest ER. They can assess your vital signs and determine if stronger meds are needed!
Dr. Arnold Malerman
Orthodontics 53 years experience
Bug bite: Probably allergic reaction, especially as Benadryl was of some help. You may need stronger antihistamine or you may need an antibiotic if site is infected. Please seek immediate medical examination from your GP, Urgent Care, or ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 28, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.